# SDR 98ZZZX3310

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N772SA
- Make and model: Cessna 152
- Aircraft serial: 15284551
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110317
- Condition: Separated
- Location: Fuselage
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE PRE-FLIGHT INSPECTION, ANTENNA WAS FOUND BROKEN.  THE WHIP HAD COME DISCONNECTED FROM BASE DURING A PRIOR FLIGHT.  THE POTTING COMPOUND SECURING THE ANTENNA PARTS WAS SOFTENED AS LIKE PUTTY.  APPARENTLY, EITHER THE POTTING COMPOUND WAS IMPROPERLY MIXED, OR BECAME SOFT WITH HEAT FROM SUN.  SOME POTTING RESIDUE WAS STUCK TO SKIN AFT OF ANTENNA; POSSIBLY LEFT DURING SEPARATION.
